# SDR V0XD20140828170

- Difficulty date: August 26, 2014
- Submitted: August 29, 2014
- Operation: Air carrier
- Filed by: Avmax Montana Inc, repair station V0XD413Y
- Aircraft: N157GJ
- Make and model: Cndair CL6002C10
- Aircraft serial: 10230
- Aircraft time: 24,753 hours, 16,810 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Doubler
- Part number: SH670323647
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TCAS ANTENNA DOUBLER IS CORRODED.  R & R TCAS ANTENNA DOUBLER PN SH670-32364-7 IAW SRM 51-42-06, 54-43-07, 51-42-21, 51-40-11, 51-21-00, 51-25-16 & AMM 34-43-00.  WORK ORDER 80242 & WORK CARD 1084.
